# SDR MZZA96076

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86430
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 4 INCH LONG CRACK WAS FOUND ON BS 970 FRAME BETWEEN STRINGER 27L AND STRINGER 26L.  THE CRACK WAS STOP DRILLED AND REPAIR PER B727 SRM 53-10-4 FIGURE 1 IN CONJUNCTION WITH CAL ENGINEERING AUTHORIZATION 5310-02256 OP 17.  REF HANGAR NON ROUTINE REPAIR ITEM CARD NR 804367, SEN NR 01148.  (M)
